# SDR AALA202405296127

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 66,214 hours, 27,810 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10521
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 3,841 hours, 1,832 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WEATHER RADAR FAIL AND PWS FAILED IN FLIGHT; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT TPA. REMOVE AND REPLACED OF WEATHER RADAR TRANSCEIVER. PER FIM 34-43-00.
